# SDR UPS202720

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Slat Cut Out
- Condition: Sheared Fastener
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND SHEARED FASTENERS ON NR 7 SLAT HOOK I/B CUT OUT ON UPPER AFT SIDE.  INSTALLED REPAIR PER SRM 57-30-4.
